Table of Contents Author Guidelines Submit a Manuscript
Journal of Nanomaterials
Volume 2012, Article ID 897203, 6 pages
http://dx.doi.org/10.1155/2012/897203
Research Article

The Size and Shape Dependence of Ferromagnetism in Nanomagnets

1School of Materials Science and Engineering, Hebei University of Technology, Tianjin 300130, China
2School of Mathematics, Physics and Biological Engineering, Inner Mongolia University of Science and Technology, Baotou 014010, China
3Inner Mongolia Key Laboratory for Utilization of Bayan Obo Multi-Metallic Resources, Elected State Key Laboratory, Inner Mongolia University of Science and Technology, Baotou 014010, China
4College of Physics and Information Engineering, Henan Normal University, Xinxiang 453007, China

Received 16 February 2012; Accepted 15 March 2012

Academic Editor: Chang Sun

Copyright © 2012 Ying Li et al. This is an open access article distributed under the Creative Commons Attribution License. which permits unrestricted use. distribution. and reproduction in any medium. provided the original work is properly cited.

How to Cite this Article

Ying Li, Yongfeng Li, and Tianxing Wang, “The Size and Shape Dependence of Ferromagnetism in Nanomagnets,” Journal of Nanomaterials, vol. 2012, Article ID 897203, 6 pages, 2012. https://doi.org/10.1155/2012/897203.